# SDR ABXA050092

- Difficulty date: April 15, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 44,544 hours, 36,419 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bushing
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LOWERED, THE GEAR HAD 3 GREEN LIGHTS WITH A GEAR DISAGREE LIGHT. LANDED WITH GEAR DISAGREE LIGHT, STAYED ON UNTIL PARKED.  SWUNG GEAR AND VERIFIED GEAR DISAGREE LIGHT REMAINED ON WITH GEAR DOWN AND LOCKED. ISOLATED PROBLEM TO DIRTY GEAR LEVER BUSHING.  CLEANED GEAR LEVER ROD OF OLD LUBE AND DIRT.  BUSHING DID NOT REQUIRE LUBE.  SWUNG GEAR AGAIN.  PERFORMED SYSTEM TEST IAW B767 AMM 32-32-00.  NO FAULTS NOTED.  GEAR LEVER WORKED WITHOUT BINDING.
